MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER
Model Number ICTC088110
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a venous sinus stenting procedure the physician used a zoom 88 to navigate to the transverse sinus.There was presence of stenosis and/or calcification.Zoom 88 successfully crossed the lesion, and a third-party stent was deployed.Upon removal of zoom 88 from the patient, the physician noticed that the distal 5 cm of the device was broken.There were no fragments left in the patient.
 
Additional Manufacturer Narrative
The zoom 88 device was discarded and not returned for investigation.The manufacturing records were reviewed and showed the product met design and manufacturing specifications.Without the return of the device, the exact root cause for the shaft break could not be determined.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key24076100
Report Number3014590708-2026-00002
Device Sequence Number15799592
Product Code NRY
UDI-Device Identifier00812212030368
UDI-Public(01)00812212030368(17)280130(10)F2502901
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICTC088110
Device Catalogue NumberICTC088110
Device Lot NumberF2502901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.035 GLIDEWIRE; 125 CM GLIDECATH; COOK G52543 CXI SUPPORT CATHETER 4.0FR, .035" X 13; COOK SHUTTLE; ZILVER 8X80 STENT
Patient SexUnknown